Andradi, Hadrian and Ho, Weng Kin - Topological Scott Convergence Theorem

lmcs:1526 - Logical Methods in Computer Science, March 22, 2019, Volume 15, Issue 1 -
Topological Scott Convergence Theorem

Authors: Andradi, Hadrian and Ho, Weng Kin

Recently, J. D. Lawson encouraged the domain theory community to consider the scientific program of developing domain theory in the wider context of $T_0$ spaces instead of restricting to posets. In this paper, we respond to this calling with an attempt to formulate a topological version of the Scott Convergence Theorem, i.e., an order-theoretic characterisation of those posets for which the Scott-convergence $\mathcal{S}$ is topological. To do this, we make use of the $\mathcal{ID}$ replacement principle to create topological analogues of well-known domain-theoretic concepts, e.g., $\mathcal{I}$-continuous spaces correspond to continuous posets, as $\mathcal{I}$-convergence corresponds to $\mathcal{S}$-convergence. In this paper, we consider two novel topological concepts, namely, the $\mathcal{I}$-stable spaces and the $\mathcal{DI}$ spaces, and as a result we obtain some necessary (respectively, sufficient) conditions under which the convergence structure $\mathcal{I}$ is topological.

Volume: Volume 15, Issue 1
Published on: March 22, 2019
Submitted on: July 6, 2016
Keywords: Computer Science - Logic in Computer Science,54A20, 06B35


Consultation statistics

This page has been seen 251 times.
This article's PDF has been downloaded 171 times.